# SDR AALA202412189703

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 66,022 hours, 27,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF SHEAR FITTINGS ON UPPER CENTER WINGBOX BETWEEN BS 540 AND BS 550, HAS VAPOR BARRIER DISBONDED. APPLIED PRIMER AND VAPOR BARRIER ON UPPER CENTER WING BOX BETWEEN BS 540 AND BS 550, MTERIAL THICKNESS WITHIN LIMITS. PER B737-NG AMM 28-11-00-300-804.
